# SDR AALA202304258998

- Difficulty date: April 18, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A320*
- Aircraft serial: 7500
- Aircraft time: 17,950 hours, 6,882 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION #2 ENGINE AFT ENGINE MOUNT ,MOUNT BEAM ASSEMBLY INNER PIN OUTBOARD SIDE. REPLACED PIN PER TASK CARD 26C46071011.
